# SDR R61A201501120037

- Difficulty date: January 12, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,780 hours, 20,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 1702961
- Condition: Corroded
- Location: Rt Wing Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RT WING FLAP 5-6 TORQUE TUBES BEARINGS SUPPORT HAVE CORROSION.  MAINTENANCE  R & R RT WING FLAP 5-6 TORQUE TUBES BEARINGS SUPPORT IAW AMM 27-51-04, P/N 1702961 BEARING SUPPORT ASSY.
